Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Overweight, have lethargy, body aches, red rashes since an episode of food poisoning. Cause and remedy?

I am a 46 year old white female, overweight . thursdayni started out with what I thought was a terrible stomach virus or food posioning. Since then I have felt lathargic and just achey all over.mlast might a red arash appeared on my upper chest no longer there, it looked like I had been sunburned. them the rash appeared on my lower right knee . it is heated and swollen. a small amount of pain
Asked On : Wed, 26 Sep 2012
Answers:  2 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Welcome to HCM

As you have suffered a episode of food poisoning/Gastroenteritis because of virus? I hope that part is OK now ,but as it causes dehydration along with loss of electrolytes makes aperson weak and bodyache may be part of viral or imbalance of electrolytes.

Treatment should be replenish all the fluid and electrolytes if vomiting is not a issue then Oral rehydration fluid should be best.About rash if it is itching a OTC anti allergy may help.

Natural coconut water buttermilk and if bodyache is too much a paracetamol on As and when required basis may be taken but if dehydration is more and any problem with urinary output one must visit ER and condition should be assessed by Physician and treated accordingly.

Good Luck

Answered: Wed, 26 Sep 2012
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Welcome to HealthcareMagicForum

Hi..Sarph.., The above symptom are suggestive e of allergic rashes, the cause can be food allergy, or wearing new cloths, or dust.. etc.. it rashes doesn't subside by 1 to 2 days,. then you need to consult dermatologist..

Take care..
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor